American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Paul Igodt and Kyung Bai Lee. Application of group cohomology to space constructions . Trans. Amer. Math. Soc. 304 (1987) 69-82. MR 906806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Leonard Evens and Eric M. Friedlander. On $(K\sb\ast ({\bf Z}/p\sp{2}{\bf Z})$ and related homology groups . Trans. Amer. Math. Soc. 270 (1982) 1-46. MR 642328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George S. Avrunin. Generic cohomology for twisted groups . Trans. Amer. Math. Soc. 268 (1981) 247-253. MR 628457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John G. Ratcliffe. Crossed extensions . Trans. Amer. Math. Soc. 257 (1980) 73-89. MR 549155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. R. Leedham-Green and T. C. Hurley. Homology in varieties of groups. IV . Trans. Amer. Math. Soc. 170 (1972) 293-303. MR 0306353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1